# SDR CALA2025020200255

- Difficulty date: January 28, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 78,884 hours, 29,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A8510U59
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK-  MAIN CABIN WEB AT STA 927-947 RBL 60 CRACKED.  REMOVED CRACKED WEB AT STA 927-947 RBL40 PER B737-800 SRM 51-40-02. LOCATED AND DRILLED AND INSTALLED NEW WEB PER BAC DWG 147A8501 ID:0039 REV C.
